News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Stopped Nuvaring, weight gain


 cheerinqtee - Mon Sep 07, 2009 8:25 am

Hello. I stopped Nuvaring 2 months ago and put on 5-10 pounds with the same diet/exercise routine. So, I started exercise a lot and eating less, and see NO results. I'm not even sure how that's possible. What is happening, when will it stop, what can I do? Should I start taking it again? It's driving me crazy. I had NO weight gain with the Nuvaring until I stopped using it!
 Debbie Miller, RN - Mon Sep 07, 2009 10:51 am

User avatar Hello,
Weight gain was a side effect frequently reported in product trials by women when they stopped using the Nuvaring. I suspect it has to do with appetite changes or other hormonal adjustments. You should discuss it with your doctor in case you have some other condition such as a thyroid disorder that is contributing to the weight gain. Unfortunately, we don't always know what side effects an individual will have with any hormonal contraception and there's a bit of risk-taking that goes on.

An evaluation by a dietician who can guide your weight loss might be helpful

Best wishes.
Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here